# SDR 9718981157

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs  1288-1301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON SEAT TRACK (P/N AEA7325-11) BETWEEN FS 1288 AND 1301 AT DOOR 3L.  REPAIRED PER EA 11-152198.
